Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 8, NWS Key West, FL

January 21, 2014

NWS Key West, FL issued this small craft advisory at Jan 21, 2014, 3:57 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2014, 3:57 PM EST (20:57 UTC)
Expired
Jan 22, 2014, 11:00 AM EST
In force
19 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WHUS72 KKEY 212057
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
357 PM EST TUE JAN 21 2014

GMZ031>035-042>044-052>055-072>075-220330-
/O.NEW.KKEY.SC.Y.0008.140121T2057Z-140122T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
357 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF FLORIDA BAY...HAWK CHANNEL AND THE
STRAITS OF FLORIDA FROM OCEAN REEF TO HALFMOON SHOAL...AND THE
EXTREME SOUTHEASTERN GULF OF MEXICO...INCLUDING DRY TORTUGAS AND
REBECCA SHOAL CHANNEL.

* WINDS AND WAVES...WINDS WILL SHIFT OUT OF THE NORTHWEST AND
  INCREASE TO 20 TO 25 KNOTS THIS EVENING OVER MOST FLORIDA KEYS
  COASTAL WATERS AS A COLD FRONT SWEEPS THROUGH THE AREA. SEAS WILL
  BUILD TO 5 TO 9 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO
  BEYOND FIVE FATHOMS...WITH SEAS OF 5 TO 8 FEET IN THE STRAITS OF
  FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
3 follow-up statements
256 
WHUS72 KKEY 220320
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1020 PM EST TUE JAN 21 2014

GMZ031>035-042>044-052>055-072>075-221030-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-140122T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1020 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF FLORIDA BAY...HAWK CHANNEL AND THE
STRAITS OF FLORIDA FROM OCEAN REEF TO HALFMOON SHOAL...AND THE
EXTREME SOUTHEASTERN GULF OF MEXICO...INCLUDING DRY TORTUGAS AND
REBECCA SHOAL CHANNEL.

* WINDS AND WAVES...WINDS WILL SHIFT OUT OF THE NORTHWEST AND
  INCREASE TO 20 TO 25 KNOTS BY MIDNIGHT OVER MOST FLORIDA KEYS COASTAL
  WATERS AS A COLD FRONT SWEEPS THROUGH THE AREA. SEAS WILL BUILD TO
  5 TO 9 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE
  FATHOMS...WITH SEAS OF 5 TO 8 FEET IN THE STRAITS OF FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

DAF
030 
WHUS72 KKEY 220926
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
426 AM EST WED JAN 22 2014

GMZ031>035-042>044-052>055-072>075-221600-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-140122T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
426 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS OF 20 TO 25 KNOTS ARE EXPECTED ON
  ALL FLORIDA KEYS COASTAL WATERS THIS MORNING. SEAS OF 6 TO 8 FEET
  ARE EXPECTED OVER THE EXTREME SOUTHEAST GULF OF MEXICO...WITH SEAS
  BUILDING BRIEFLY TO 5 TO 8 FEET OVER THE FLORIDA STRAITS THIS
  MORNING. WINDS AND SEAS ARE EXPECTED TO DECREASE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
589 
WHUS72 KKEY 221517
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1017 AM EST WED JAN 22 2014

GMZ031-032-035-042>044-221630-
/O.CAN.KKEY.SC.Y.0008.000000T0000Z-140122T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
1017 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTH WINDS ARE COMING DOWN QUICKLY AS EXPECTED...AND WINDS AND SEAS
HAVE FALLEN BELOW ADVISORY CRITERIA.

$$

GMZ033-034-052>055-072>075-221630-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-140122T1600Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1017 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTH WINDS NEAR 20 KNOTS AND SEAS UP TO 7 FEET
  WILL PERSIST ANOTHER FEW HOURS IN SOME AREAS. THE ADVISORY SHOULD
  BE LOWERED LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 3:49 PM EST, 8 minutes earlier.

Area forecast discussion, Jan 21, 3:49 PM EST, 8 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
349 PM EST TUE JAN 21 2014

.DISCUSSION...
CURRENT WEATHER SUMMARY -- WINDS AT LOW ALTITUDES OVER THE FLORIDA
KEYS AND ADJACENT COASTAL WATERS ARE INCREASING RAPIDLY AS A LARGE
WINTER CYCLONE INTENSIFIES OFF THE EASTERN SEABOARD. THE KEY WEST
DOPPLER VAD WIND PROFILE SHOWS WEST WINDS AVERAGING 30-35 KNOTS
THROUGH THE LOWEST 15000 FEET...AND WE HAVE SEEN AN ACCELERATION IN
SHOWER MOVEMENT DURING THE LAST SIX HOURS OR SO...WITH SOME AREAS
LIKELY EXPERIENCING WIND GUSTS NEAR 30 KNOTS PLUS IN AND NEAR
HEAVIER DOWNPOURS OF RAIN. SURFACE WINDS HAVE SHIFTED TO WEST-
NORTHWEST MOST AREAS...AND ARE INCREASING FROM WEST TO EAST.
UPSTREAM OBSERVATIONS INDICATE WNW WINDS 20-25 KNOTS AND BUILDING
SEAS. SKIES HAVE TURNED CLOUDY...WITH AIR TEMPERATURES NOW BELOW 70F
MOST AREAS THANKS TO CLOUD COVER...RAIN...AND WIND OFF COLDER WATER.

WEATHER FORECAST HIGHLIGHTS NEXT 24 HOURS -- THE WINTER CYCLONE
CURRENTLY DEVELOPING OFF THE MID-ATLANTIC STATES WILL INTENSIFY INTO
A LARGE GALE CENTER AS IT MOVES NORTHEASTWARD OVER THE OPEN WESTERN
NORTH ATLANTIC. THIS WILL HELP BRING A ROBUST...BUT SHORT-LIVED WIND
SURGE AND HEALTHY DOSE OF COLD THERMAL ADVECTION TO THE FLORIDA KEYS
TONIGHT AND EARLY WEDNESDAY. HOWEVER...NORTH WINDS SHOULD BE
SLACKENING ABRUPTLY DURING THE AFTERNOON AS THE GALE CENTER PULLS
FARTHER AWAY AND A CONTINENTAL HIGH PRESSURE CELL SETTLES QUICKLY
SOUTHWARD OVER THE GULF OF MEXICO. TEMPERATURES WILL DIP TO 58-62F
TONIGHT...AND LIKELY WILL NOT RISE MORE THAN A FEW DEGREES ON
WEDNESDAY AS THE COOL...NORTH BREEZES BLOW. CLOUDY SKIES WILL TURN
PARTLY CLOUDY LATE TONIGHT...AND CLEAR EARLY WEDNESDAY OVER UPPER
KEYS COMMUNITIES FIRST...THENCE OVER THE LOWER KEYS AS STRATOCUMULUS-
BEARING WINDS TURN NORTH OFF THE DRIER/MORE STABLE MAINLAND BOUNDARY
LAYER.

WEATHER FORECAST HIGHLIGHTS THURSDAY-TUESDAY -- A MEAN LONG-WAVE
TROUGH WILL PERSIST ACROSS THE EASTERN UNITED STATES WITH RAPIDLY
MOVING/EVOLVING SURFACE SYSTEMS OF CONTINENTAL ORIGIN AFFECTING THE
FLORIDA KEYS. THIS WILL KEEP TEMPERATURES GENERALLY BELOW AVERAGE FOR
MOST OF THIS PERIOD. IN ADDITION...SKIES SHOULD AVERAGE OUT MOSTLY
CLEAR WITH NEAR NIL TO ONLY VERY SLIGHT MEASURABLE RAIN CHANCES.
&&

.MARINE...
A COLD FRONT CURRENTLY MOVING OVER THE CENTRAL GULF OF MEXICO... WILL
MOVE RAPIDLY SOUTHEASTWARD THIS EVENING...AND SWEEP THROUGH THE
FLORIDA KEYS OVERNIGHT. LOCAL BREEZES WILL FRESHEN TONIGHT...BECOMING
STRONG MOST AREAS BY DAYBREAK. WINDS WILL SHIFT NORTH LATE AND RELAX
WEDNESDAY...AS A HIGH PRESSURE CELL SHIFTS CLOSER TO THE FLORIDA
KEYS. THE NEXT HIGH PRESSURE SYSTEM BUILDING SOUTHWARD OVER THE
EASTERN UNITED STATES...WILL BRIEFLY FRESHEN NORTHEAST BREEZES ON
FRIDAY.
&&

.AVIATION...
PERIODIC MODERATE TO HEAVY SHOWERS MAY IMPACT THE TERMINALS THROUGH
THE EARLY EVENING HOURS WITH BRIEF PERIODS OF IFR CONDITIONS AND
MORE PROLONGED PERIODS OF MVFR CONDITIONS POSSIBLE IN TRAINING
SHOWERS. THEREAFTER...NNW WINDS WILL BUILD IN GRADUALLY THROUGH LATE
TONIGHT...WITH MODERATE CROSSWINDS POSSIBLE AT AREA RUNWAYS.
&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  62  65  57  68 / 10 -  -  -
MARATHON  62  65  55  68 / 10 -  -  -
&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR GMZ031-GMZ032-GMZ033-
     GMZ034-GMZ035-GMZ042-GMZ043-GMZ044-GMZ052-GMZ053-GMZ054-
     GMZ055-GMZ072-GMZ073-GMZ074-GMZ075.
&&

PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....MSB
DATA COLLECTION.......BWC

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Jan 21, 6:01 AM EST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
601 AM EST TUE JAN 21 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-221100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
601 AM EST TUE JAN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR ALL KEYS WATERS TONIGHT
DUE TO FRESH NORTHWEST WINDS FOLLOWING A COLD FRONT. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY WILL BE REQUIRED WEDNESDAY UNTIL WINDS AND
SEAS SUBSIDE. ANOTHER COLD FRONT IS EXPECTED TO SWEEP THROUGH THE
KEYS ON FRIDAY...AND A SMALL CRAFT ADVISORY MAY BE REQUIRED FROM
EARLY FRIDAY INTO FRIDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 2:47 PM ESTSpecial Marine WarningKEY73 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.